DOI 10.20471/acc.2016.55.02.24
DRUG-INDUCED ORAL ULCERATIONS: CASE REPORT.
Аннотация
A 70-year-old patient was admitted to the Department of Oral Medicine for multiple oral ulcerations on the left buccal mucosa, around 0.5 cm in diameter, as well as on the gingiva. Otherwise, the patient suffered from chronic lymphocytic leukemia, hypogammaglobulinemia, chronic renal insufficiency, with complete afunction of the right kidney, asthma, hypertension, gastritis and prostate hyperplasia. Differential diagnosis of oral ulcerations included drug induced oral ulcerations, paraneoplastic pemphigus, viral ulcerations (cytomegalovirus, herpes simplex viruses), fungal ulcerations (candidiasis, aspergillosis, histoplasmosis, cryptococcosis) and bacterial ulcerations, as well as neutropenic ulcers. One of the possible explanations was that the lesions were due to the use of drugs, the more so as oral lesions evolved when the doses of allopurinol and chlorambucil were increased, and subsided when the doses of both drugs were decreased. However, we could not establish for sure whether the lesions were due to allopurinol or chlorambucil. According to literature data, allopurinol is one of the most frequent drugs known to induce skin adverse reactions, therefore we assumed that it was the culprit drug. Unfortunately, several weeks later the patient died from sepsis, pneumonia with respiratory insufficiency and multiorgan failure.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.